# SDR CALA9900136

- Difficulty date: February 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17104
- Make and model: Boeing 757224
- Aircraft serial: 27294
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Part number: 113N300320
- Condition: Fretted
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FRETTING ON RT O/B FLAP I/B UPPER SURFACE PANEL.  THE PANEL WAS REPAIRED IAW ECRA 5753-01057.
